# SDR SIMA20130325007

- Difficulty date: March 25, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 23,522 hours, 20,955 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 4531,  CREW REPORTED AFT F/A FLASHLIGHT INOPERATIVE.   REMOVED AND REPLACED AFT CABIN EMERGENCY FLASHLIGHT ASSEMBLY IAW MM 33-50-16.  OPS CHECKED WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
